Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes The Feeling Of Lethargic With Cognitive Impairment?

I am feeling lethargic with cognitive impairment, tiredness lack of motivation. I feel that I have had an underlying virus or flu since 4.5 months ago. Blood tests check out okay for viruses. Blood test okay. Diagnosed with depression 18mths ago. Now taking 60mg per day of citalopram + 20mg propanolol twice daily. I have felt very well for period of time whilst on this medication but haven't really been 100% since depression diagnosis. Struggling at the moment.
Tue, 2 Sep 2014
Report Abuse
Psychiatrist 's  Response
Hi

I understand your concern.

You are suffering from depression and well on treatment.

Citalopram is one of the good drug which can be use in treatamnet of depression.
usually depression will improve very gradually and takes time to fully recover.

You will be alright soon if you stick on proper therapy.

So stick on treatment.

Thank you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Citalopram


Loading Online Doctors....
What Causes The Feeling Of Lethargic With Cognitive Impairment?

Hi I understand your concern. You are suffering from depression and well on treatment. Citalopram is one of the good drug which can be use in treatamnet of depression. usually depression will improve very gradually and takes time to fully recover. You will be alright soon if you stick on proper therapy. So stick on treatment. Thank you.